About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 638638, 5 pages
http://dx.doi.org/10.1155/2013/638638
Research Article

Discreteness and Convergence of Complex Hyperbolic Isometry Groups

Department of Mathematics, Shaoxing University, Shaoxing, Zhejiang 312000, China

Received 10 June 2013; Accepted 2 October 2013

Academic Editor: Pedro M. Lima

Copyright © 2013 Xi Fu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xi Fu, “Discreteness and Convergence of Complex Hyperbolic Isometry Groups,” Abstract and Applied Analysis, vol. 2013, Article ID 638638, 5 pages, 2013. doi:10.1155/2013/638638